# SDR MWEA060044

- Difficulty date: April 25, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 52,885 hours, 48,403 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 2587567
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEADINGS DRIFTED 10 DEGREES APART.  CAPTAINS COMPASS TRACKING INDICATOR DOES NOT SHOW ANY MOVEMENT.  REMOVED AND REPLACED CAPTAINS REMOTE MAGNETIC INDICATOR.
